How to get rid of dizziness on standing? Taking hctz (hydrochlorothiazide)

Blood pressure. Dizziness on standing is most often a sign that the blood pressure is too low when standing. Have your physician check the blood pressure lying down, then immediately after standing (without sitting in between) and one minute after standing. A drop of 20 mmhg in pressure from lying to standing is significant. Hctz (hydrochlorothiazide) causes you to lose salt and water - drink lots of fluids.

Related Questions

I've been taking hctz (hydrochlorothiazide) for a few months for high bp. Last time I saw my dr, my BP was below normal. I get dizzy a lot, too. Should I be concerned?

Check bp. Check your blood pressure everyday, and on occasions that you feel dizzy. Dizziness may be caused by having too low blood pressure. Make sure you follow-up and talk to your physician about this. Read more...
See your Doctor . The hctz (hydrochlorothiazide) may be causing extra drop in blood pressure, thus see your doctor for re-evaluation of your diagnosis and therapy.. Be safe and take care. Read more...

Maybe hctz, (hydrochlorothiazide) as a hypertensive, has fewer side effects, i.E., dizziness? If so, will ask md to move from 25 mg to 50 mg next week. Worthwhile?

No . At 50 mg you don't much more more blood pressure lowering effects and increase risk of side effects. With it comes to hypertension therapy, using two medications with differing mechanisms of action is suggested than increasing the dose of a single medication. Read more...

Can gad cause high bp? Hctz (hydrochlorothiazide) made my BP lower than normal and I was dizzy a lot. Could it just be psychosomatic?

GAD? Not sure how you're using that abbreviation (gad)? If hctz (hydrochlorothiazide) made your BP too low, i would be suspicious that you don't really have high blood pressure. A good way to confirm that is to purchase a home BP cuff and check it at home, at rest, over several weeks and bring your readings to your provider for review. In your case, it might make sense to do that off the hctz (hydrochlorothiazide). Read more...

I had a cold since the beginning of january and can't get rid of the cough also when I cough my navel hurt. I get pressure in my navel when I sit down I take high blood pressure medicine called triamt/hctz also rite aid brand tussin and 800mg of ibuprofe

Persistent . Persistent cough with head congestion is usually caused by sinusitis. Recurrent coughing can strain abdominal muscles and could explain why your tummy hurts when you cough. This is the kind of problem that your family practitioner or internist should evaluate. I wouldn't rush off to a specialist just yet..... Read more...